BibTeX record journals/dm/DenticeZ09

download as .bib file

@article{DBLP:journals/dm/DenticeZ09,
  author    = {Eva Ferrara Dentice and
               Corrado Zanella},
  title     = {Bose-Burton type theorems for finite Grassmannians},
  journal   = {Discret. Math.},
  volume    = {309},
  number    = {2},
  pages     = {363--370},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2007.12.023},
  doi       = {10.1016/j.disc.2007.12.023},
  timestamp = {Thu, 14 Oct 2021 09:45:15 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/DenticeZ09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics